Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Suffer from frequent UTIs, bleeding after intercourse. Treated for chlamydia. Black vaginal discharge. Cause?

hi, i am wondering whether i should go to see a gynaecologist for this matter, since i have been with my boyfriend of 5 months i sometimes bleed a little after sex, i have been experiencing many UTIs and have been to many doctors for this, they tested and found i had chlamydia and have been treated two weeks ago, he has been treated and we have refrained from intercourse. i seem to still be bleeding irregularly even if i am taking my contraceptive pills, i have no idea whats going on and why I m getting dark red/black discharge , it started around 3 days ago after my boyfriend touched me intimately using his hand , now i have been bleeding lightly ever since and experiencing some dar red/black discharge, i am wondering what i should do. many thanks
Asked On : Wed, 3 Apr 2013
Answers:  2 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
The discharge may be due to an infection. This may even be due to chlamydia if it has not resolved or another infection. It is also possible that you may have some trauma which may be causing this. It would also help if you can get a pap smear done. you should visit the doctor who can examine you and investigate with some tests. Based on the results, the necessary steps can be taken.
Answered: Thu, 4 Apr 2013
I find this answer helpful
General & Family Physician Dr. Sunil 's  Response
Thanks for posting your query.
As you are having frequent UTIs and chlamydia was detected.Like gonorrhea, chlamydia bacterium is found in the cervix and urethra and can live in the throat or rectum. Both infected men and infected women frequently lack symptoms of chlamydia infection. Thus these individuals can unknowingly spread the infection to others specially through sexual activities. It can infect cervix (cervicitis) and urethra (urethritis/UTI), it can lead to pelvic inflammatory disease causing vaginal bleeding and lower abdominal discomfort.
Oral contraceptive pills can also cause menstrual irregularities and vaginal bleeding.
You are advised to avoid sexual activities, maintain personal hygiene and contact your doctor to rule out PID and other conditions.
Hope it helps.
Take Care!
Answered: Thu, 4 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor